Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Realizability of representations in cyclotomic fields


Author: Burton Fein
Journal: Proc. Amer. Math. Soc. 38 (1973), 40-42
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1973-0314954-9
MathSciNet review: 0314954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper sufficient conditions are given for a real valued complex irreducible character $ \chi $ to be written in $ Q(\chi )({\varepsilon _q}),{\varepsilon _q}$ a primitive $ q$th root of unity, $ q$ a prime dividing the order of the group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0314954-9
Keywords: Schur index, Brauer-Speiser theorem, rational division algebra, Hasse invariant
Article copyright: © Copyright 1973 American Mathematical Society